Deakin University
Browse

File(s) not publicly available

Invariant ideals and its applications to the turnpike theory

journal contribution
posted on 2023-02-15, 23:08 authored by Musa MammadovMusa Mammadov, P Szuca
In this paper the turnpike property is established for a non-convex optimal control problem in discrete time. The functional is defined by the notion of the ideal convergence and can be considered as an analogue of the terminal functional defined over infinite time horizon. The turnpike property states that every optimal solution converges to some unique optimal stationary point in the sense of ideal convergence if the ideal is invariant under translations. This kind of convergence generalizes, for example, statistical convergence and convergence with respect to logarithmic density zero sets.

History

Journal

Canadian Mathematical Bulletin

Pagination

1-17

ISSN

0008-4395

eISSN

1496-4287

Language

en

Publisher

Canadian Mathematical Society

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC